# SDR AALA20090708TUL20

- Difficulty date: June 24, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEFT FUSELAGE AT STATION 243, 7 INCHES ABOVE FLOOR LINE AT L18 LEFT.  CUT OUT DAMAGE, INSTALLED DOUBLER AND FINGER DOUBLER PER SRM 53-04 FIGURE 12B.
